Affordable Access

Publisher Website

Deflection of plates with nonlinear boundary supports using generalized differential quadrature

Authors
Journal
Computers & Structures
0045-7949
Publisher
Elsevier
Publication Date
Volume
53
Issue
4
Identifiers
DOI: 10.1016/0045-7949(94)90385-9
Disciplines
  • Computer Science

Abstract

Abstract A global method of generalized differential quadrature has been presented in this paper to solve the problems of the deflections of plates with general nonlinear elastic boundary supports. The proposed method has been found to be computationally very efficient and numerically very accurate, especially in the case where nonlinear problems are to be solved. The weighting coefficients for the approximation of the derivatives required in differential quadrature formulation are calculated in a very simple way yet without any restriction on the choice of grid points. Numerical implementations of the method is straightforward and different boundary conditions can be easily incorporated. Numerical results demonstrate the great potential of the method for nonlinear analysis of structural components.

There are no comments yet on this publication. Be the first to share your thoughts.